# SDR PLGA970718A

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353BE
- Make and model: Saab 340B
- Aircraft serial: 340B242
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 9302631001
- Condition: Leaking
- Location: Nlg Ww
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4345 - ON LANDING, THE HYDRAULIC PRESSURE AND QUANTITY STARTED TO DROP.  AIRCRAFT STOPPED WITHOUT INCIDENT.  MAINTENANCE FOUND HYDRAULIC LINE BETWEEN PUMP AND FILTER LEAKING.  LINE WAS REPLACED AND SYSTEM SERVICED.  (X)
